# SDR QXEA200500390

- Difficulty date: January 24, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE EXTERNAL SKIN BELOW AFT CARGO DOOR STATION X722 TO 789, STRINGER 24 TO 31 HAS SEVERAL AREAS OF DAMAGE.  REPAIRED IAW DHC-84 400 SRM 51-26-10-410-001.
